# SDR CA110825005

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 34,122 hours
- Engine: Ge CFM567B24
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Intermittent
- Location: Stabilizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT CREW ON APPROACH AT FLAP 1 AND 200 KIAS NOTICED A STAB OUT OF TRIM LIGHT ILLUMINATE. FLIGHT CREW DISCONTINUED APPROACH AND EXECUTED THEIR NON-NORMAL CHECKLIST RESULTING IN THE HORIZ ELECTRIC STAB TRIM MOTOR BEING U/S BUT MANUAL STILL OPERATIONAL.  THE FLIGHT CREW THEN LANDED, THE ACFT USING MANUAL STAB TRIM AND WITHOUT INCIDENT.  MX RAN THROUGH FIM 27-41, TASK 804 WITH NO FAULTS FOUND DEEMING THE STM FAILURE AS AN INTERMITTENT FAULT.  MX ALSO FOUND MX MSG NR 22-11177 AND 22-11830 WHICH WERE AUTO PILOT FAULTS AND WERE BOTH RESETTABLE.  AUTO PILOT A AND B CHANNEL AUTO TEST AND INTERACTIVE SURFACE TESTS ALL PASSED. VISUAL INSP OF STAB TRIM MOTOR AND FREEDOM OF MOVEMENT CARRIED OUT WITH NO FAULTS FOUND.  ACFT RETURNED BACK TO SERVICE.  MORE INFORMATION WILL BE PROVIDED IF FAULT RETURNS.
